Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Introductory commments


Author: Susan Friedlander
Journal: Bull. Amer. Math. Soc. 48 (2011), 495-496
DOI: https://doi.org/10.1090/S0273-0979-2011-01352-0
Published electronically: June 20, 2011
Full-text PDF Free Access


Additional Information

Susan Friedlander
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California 90089
Email: susanfri@usc.edu

DOI: https://doi.org/10.1090/S0273-0979-2011-01352-0
Published electronically: June 20, 2011
Article copyright: © Copyright 2011 American Mathematical Society